# SDR AALA2018082079027

- Difficulty date: August 16, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 48,706 hours, 29,373 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4419215
- Part serial: 4577
- Condition: Leaking
- Location: Apu
- Part time: 17,671 hours, 11,600 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR IN CABIN, DISSIPATED WITH APU BLEED TURNED OFF.  THE AIRCRAFT WAS GROUNDED.  MAINTENANCE REPLACED A LEAKING APU FUEL CONTROL UNIT IAW AMM 49-32-11 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
